# SDR UALA2012060103047

- Difficulty date: June 1, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 66,936 hours, 9,607 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 412
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN’S INBOARD DISPLAY UNIT INOPERATIVE, SWITCHING NO HELP.  SWAPPED WITH LOWER EICAS DISPLAY UNIT, OPS CHECK .
